MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; OXFORD CEMENTED TIBIAL TRAYS

BIOMET UK LTD. OXF UNI TIB TRAY SZ C LM PMA; OXFORD CEMENTED TIBIAL TRAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Concomitant medical products: the client has indicated that the product will not be returned to zimmer biomet for an investigation.Multiple mdr reports were filed for this event, please see associated report numbers: 3002806535-2022-00228 and 3002806535-2022-00230.The investigation is currently underway.Once the investigation has concluded, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported, that: there was a revision due to the oxford warranty.Patient outcome: revision.No delay.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were reported event was unable to be confirmed.A review of the manufacturing history records confirms that no abnormalities or deviations were reported.The likely condition of the devices when they left zimmer biomet is conforming to specification.The root cause of the reported event can not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF UNI TIB TRAY SZ C LM PMA
Common Device Name
OXFORD CEMENTED TIBIAL TRAYS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14202157
Report Number3002806535-2022-00229
Device Sequence Number4358003
Product Code NRA
UDI-Device Identifier05019279388882
UDI-Public05019279388882
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number154722
Device Lot Number541960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale